Facebook Pixel
EmpowHER Guest

I bleed off and on all the time it started about last August, I tried switching my birth control and the first few days of taking it I had stopped, now it's back. I en to the doctor and sh

By Anonymous March 12, 2013 - 10:34pm
Rate This

I went to the doctors and she old me It was irregular bleeding wich I had already known but how can I stop it?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Sometimes changing and stopping birth control pills can cause bleeding and all these changes.  Don't know what type of doctor you saw. But you should be seen by a specialist such as an OBGYN.  He will be able to diagnosed you and find the right treatment for you.



March 13, 2013 - 4:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!